# SDR SWAA2022111660023

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 5 CRACKED AT STIFFENER 2.   REMOVED DAMAGE FROM RIB IAW SRM 55-10-09-2R-4.   PERFORMED HFEC INSP ON REWORKED AREA  IAW NDT P6 51-00-00 PROC.23, CRACK CONFIRMED.    PERFORMED ROTO INSP ON ALL EXISTING HOLES IAW NDT P6 51-00-00, PROC 16,  NO CRACKS NOTED.  REMOVED DAMAGE FROM THE WEB IAW SRM 55-10-09-2R-4.  PERFORMED HFEC INSP ON CUTOUT IAW NDT P6 51-00-00, PROC 23, NO CRACKS NOTED.  ACCOMPLISHED VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA,  NO DEFECTS NOTED IAW 55-10-09-2R-4.   LOCATED AND DRILLED REPAIR IAW SRM 55-10-09-2R-4.   TREATED, PRIMED, AND DRILLED THE REPAIR IAW SRM 51-20-01-0G-0, AND SOPM 20-41-02.   INSTALLED THE REPAIR IAW SRM 55-10-09-2R-4.
